# SDR DHLA201100013

- Difficulty date: January 22, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 1540-1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK LUGS BROKEN STA 1580.000 - 1540.000.  PERFORMED MAJOR REPAIR IAW SRM 53-2-3 FIG. 14 SHEET 1,2 PG 49-51. REMOVED DAMAGED TRACK SEGMENT & EXISTING SPLICES IAW SRM 53-1-0 PG 1, SRM 51-3-0. FABRICATED NEW TRACK SEGMENT IAW SRM 53-2-3 PG 35-36, SRM 53-2-3 FIG. 14 SHEET 1-2 PG 49-51, SRM 51-2-0 FIG. 50 SHEET 79. CLEANED, TREATED AND PRIMED AREA & TRACK SEGMENT & EXISTING SPLICES IAW SRM 51-1-8B. INSTALLED NEW TRACK SEGMENT & REINSTALLED EXISTING SPLICES IAW SRM 53-2-3 FIG. 14 SHEET 1,2 PG 49-51, SRM 51-3-0, SRM 51-3-1, SRM 51-1-11.
